# SDR DALA2022071004816

- Difficulty date: July 9, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 74,303 hours, 27,934 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Support Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0699, #1 PYLON, FWD. END, LH SIDE UPPER SKIN SUPPORT BRACKET IS CRACKED. I-75 DOT 002. CORECTIVE ACTION: ACCOMPLISHED REPAIR ON LH PYLON UPPER SUPPORT FWD OTBD"T" RAIL IAW ER/A 600384-14 REV ORIGINAL. (2313044)
